American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Paul S. Muhly, Ian F. Putnam and Jingbo Xia. Contributions to the $K$-theory of $C^*$-algebras of Toeplitz and singular integral operators. Bull. Amer. Math. Soc. 21 (1989) 47-50. MR 985138.
Abstract, references, and article information   
View Article: PDF

[2] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[3] Frederick Bloom. Stability and growth estimates for Volterra integrodifferential equations in Hilbert space. Bull. Amer. Math. Soc. 82 (1976) 603-606. MR 0417860.
Abstract, references, and article information   
View Article: PDF

[4] H. Brézis and F. E. Browder. Singular Hammerstein equations and maximal monotone operators. Bull. Amer. Math. Soc. 82 (1976) 623-625. MR 0407671.
Abstract, references, and article information   
View Article: PDF

[5] Haim Brezis and Felix E. Browder. Existence theorems for nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc. 81 (1975) 73-78. MR 0407669.
Abstract, references, and article information   
View Article: PDF

[6] Haim Brezis and Felix E. Browder. Maximal monotone operators in nonreflexive Banach spaces and nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc. 81 (1975) 82-88. MR 0407670.
Abstract, references, and article information   
View Article: PDF

[7] C. A. Berenstein and M. A. Dostal. A lower estimate for exponential sums. Bull. Amer. Math. Soc. 80 (1974) 687-691. MR 0344884.
Abstract, references, and article information   
View Article: PDF

[8] G. B. Folland and E. M. Stein. Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974) 253-258. MR 0344699.
Abstract, references, and article information   
View Article: PDF

[9] R. D. Moyer. Computation of symbols on $C^*$-algebras of singular integral operators. Bull. Amer. Math. Soc. 77 (1971) 615-620. MR 0279641.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1